A theorem on the Cesaro summability method


Canak I.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.61, no.4, pp.1162-1166, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.1016/j.camwa.2010.12.065
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.1162-1166

Abstract

In this paper we retrieve the backward Cesaro convergence of a real sequence u = (u(n)) from the Cesaro summability of the general control modulo of the oscillatory behavior of integer order m of (u(n)) under certain conditions. (C) 2010 Elsevier Ltd. All rights reserved.